Polarizability of a free electron gas confined to a spherica…
Established
13
Citations30
Refs1994
Year
Search Works
Work Details
- DOI 10.1016/0030-4018(94)90064-7
- OpenAlex ID W1965347676
- Type Article
- Language EN
- Published 01 Mar 1994
- Volume 106 (1-3)
- Pages 95–99
- Source Optics Communications
- Publisher Elsevier BV
- FWCI 0.92
- Countries 1
- Institutions 1
- Added 10 Oct 2025
- Updated 16 Oct 2026
External Links
MENU
0
Polarizability of a free electron gas confined to a spherical shell
Article 1994 EN
13
Citations
30
References
1
Authors
0.92
FWCI
Citations by Year
Last 2 yearsTopics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | R. J. Knize Corresponding | University of Southern Califor… (US) | — |
Related Works
10Data: OpenAlex